lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On Equivalemce of K- and J-Methods for (n+1)-Tuples of Banach Spaces
Växjö University, Faculty of Mathematics/Science/Technology, School of Mathematics and Systems Engineering.
1997 (English)In: Studia Mathematica, ISSN 0039-3223, Vol. 122, no 2, 99-116 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1997. Vol. 122, no 2, 99-116 p.
Keyword [en]
Interpolation theory, K-functional, J-functional
National Category
Mathematics
Research subject
Natural Science, Mathematics
Identifiers
URN: urn:nbn:se:lnu:diva-8201OAI: oai:DiVA.org:lnu-8201DiVA: diva2:348213
Available from: 2010-09-03 Created: 2010-09-03 Last updated: 2011-03-22Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Asekritova, Irina
By organisation
School of Mathematics and Systems Engineering
In the same journal
Studia Mathematica
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Total: 29 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf